BROWSE

Related Scientist

Researcher

박지훈
기하학 수리물리 연구단
more info

Log canonical thresholds of complete intersection log del Pezzo surfaces

Cited 1 time in webofscience Cited 0 time in scopus
365 Viewed 58 Downloaded
Title
Log canonical thresholds of complete intersection log del Pezzo surfaces
Author(s)
In-Kyun Kim; Jihun Park
Publication Date
2015-06
Journal
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.58, no.2, pp.445 - 483
Publisher
CAMBRIDGE UNIV PRESS
Abstract
We compute the global log canonical thresholds of quasi-smooth well-formed complete intersection log del Pezzo surfaces of amplitude 1 in weighted projective spaces. As a corollary we show the existence of orbifold K¨ahler–Einstein metrics on many of them.
URI
https://pr.ibs.re.kr/handle/8788114/2017
ISSN
0013-0915
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2015_JHP_Log canonical thresholds of complete intersection log del Pezzo surfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse